# SDR IXXA2022090101

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pressure Web
- Part number: 112N310311
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RWW PRESSURE DECK CORRODED
